# SDR 06FDEA02693

- Difficulty date: July 26, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01697: LHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) LOWER MOUNT SPOTFACE FOUND WITH SURFACE CORROSION.   SNRM N01697: LT FWD O/B FLAP I/B HINGE LOWER MOUNT SPOTFACE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 PG 602-607.  ORIGINAL THK I/B 0.470", O/B: 0.470",   REMAINING THK I/B: 0.467", O/B: 0.467", MATERIAL REMOVED I/B: 0.003", O/B:0.003,  MIN   ALLOWABLE THK: 0.720".  REPAIR CARRIED OUT AS PER EA NR 1-5750-102218, TITLE: TRAILING EDGE AND TRAILING EDGE DEVICES, LT O/B FLAP, I/B HINGE BRACKET REPAIRS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
